# SDR VNAA2020080111102

- Difficulty date: August 1, 2020
- Submitted: August 1, 2020
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 455 hours, 406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL REPORTED BY FA AND FIRST CLASS PAX. LASTED APPROXIMATELY 30 SECONDS. PERFORMED OPS CHECK OF PACKS IAW AMM 21-51-00-710-801 NO FUEL ODOR OR LEAKS DETECTED.
